# SDR ASOA201910087110

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 42,752 hours, 35,547 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Leg Assy
- Part number: 1170C000008
- Part serial: 00205
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN FOR A C-CHECK WHEN MAINTENANCE ON REMOVING OF THE NLG SLIDING TUBE FOUND PITTING CORROSION INSIDE THE CHAMBER.MAINTENANCE INSPECTED THE NLG LEG ASSEMBLY BORE IAW ETD 2019-145-133720 REV. A. NO CRACKS FOUND. REFERENCE ECTC ETD 2019145--133720 01 FOR A 50- HR. INSPECTION AND ECTC ETD 2019-145--133720 02 FOR A PERMANENT REPAIR. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
